Please use this identifier to cite or link to this item:
Title in Portuguese: Stability of minimal surfaces in spaces of constant curvature
Author: Carmo, Manfredo Perdigão do
Advisor(s): Barbosa, João Lucas Marques
Keywords: Variedades riemanianas
Superfícies mínimas
Issue Date: 1980
Publisher: Boletim da Sociedade Brasileira de Matemática
Citation: BARBOSA, J. L. M. ; CARMO, M. P.(1980)
Description: BARBOSA, J. L. M. ; CARMO, M. do. Stability of minimal surfaces in spaces of constant curvature. Boletim da Sociedade Brasileira de Matemática, v. 11, n. 1, p. 1-10, jan. 1980.
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1980_art_jlmbarbosa-stability.pdf336,92 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.